list start Home >> Symposium "Transport and Mobility" commemorating 150 years of diplomatic relations between Japan and Germany >> Programlist end
         

Commemorating 150 Years of Diplomatic Relations
between Japan and Germany
Transport and Mobility Challenges for the Future

1. Purpose

On the occasion of the initiative "150 Jahre Freundschaft Japan-Deutschland" commemorating 150 years of diplomatic relations between Japan and Germany, the Japan Society for the Promotion of Science (JSPS) and the German JSPS Alumni Association will hold a symposium in cooperation with the National Institute of Informatics (NII) on "Transport and Mobility – Challenges for the Future" in September 13-15 in Tokyo, Japan.


In 1861, Japan and Prussia have signed in Edo (Tokyo) a Treaty of Friendship and Commerce. The summit “150 Years Friendship Japan-Germany” has agreed to further develop these bilateral relations and to conduct commemorative events. This symposium is one of the beginnings of these commemorative events in Japan. It will introduce to research in both countries, enhance the mutual understanding and aims to promote academic exchanges and joint research in Japan and Germany.

2. Committee

3. Venues

Venue: National Olympics Memorial Youth Center, 3-1, Yoyogi Kamizono-cho, Shibuya-ku, Tokyo 151-0052, Japan,
https://nyc.niye.go.jp/en/02informations/cont03.html

Visit of NII
Date: September 14, 2010 (16:00-19:30)
Venue: National Institute of Informatics, 2-1-2 Hitotsubashi, Chiyoda-ku, Tokyo,
https://www.nii.ac.jp/en/

Monday, September 13
Time Program
13:30~ Registration
14:00~ Opening Remarks
  • JSPS, President Prof. Motoyuki ONO
  • JSPS German Alumni Club, President Prof. Dr. Heinrich MENKHAUS
  • German Embassy, Tokyo, Minister Peter RONDORF
  • Japan Ministry of Education, Culture, Sports, Science and Technology, Director-General of Science and Technology Policy Bureau Takahumi GODA

Topic: Transportation
General Chair: Prof. Dr. Heinrich MENKHAUS (Meiji University)



14:20~ Session 1: Overview of Transportation in Germany and Japan
Chair G-1: Dr. Kay NOTTMEYER (Bosch)
Chair J-1: Dr. Masao SAKAUCHI,Director-General (NII)

Speaker G-1: Dr. Stefan KLUG (Fraunhofer):
“Land use pattern and transportation in a post carbon Society” (20min)
Speaker G-2: Prof. Dr. Wilfried WUNDERLICH (Tokai University):
“Energy efficient urban rail transport to Hot-spot Tokyo”(20min)
Speaker J-1: Mr. Hajime AMAMO ( ITS JAPAN):
“Intelligent Transport Systems for Sustainable Mobility”(20min)
15:20~ Discussion (Moderation by session chairs)

15:40~ Coffee Break

16:00~ Session 2: Transportation Technology in Germany and Japan
Chair G-2:Dr. Andreas SCHAPER (Marburg University)
Chair J-2:Dr. Masao SAKAUCHI,Director- General (NII)

Speaker G-3: Dr. Weert CANZLER (Wissenschaftszentrum Berlin):
“E-mobility: new chances for sustainable urban transport”(20min)
Speaker J-2: Dr. Katsushi IKEUCHI (University of Tokyo):
“Four Dimensional Virtual City and ITS”(20min)
16:40~ Discussion (Moderation by session chairs)

17:00~ Introduction to JSPS:Mr. Takayuki KATO
Introduction to JSPS-Club:Prof. Dr. Heinrich MENKHAUS
17:30~ Reception
  • Participants: German JSPS Alumni, JSPS officials and researchers as well as their host institutions in Japan


Tuesday, September 14
Time Program
10:00~ Registration

Topic: Knowledge-Sharing for Solving Worldwide Social Problems
General Chair: Prof. Dr. Noboru SONEHARA, Director (NII)


10:20~ Session 3: Overview of Knowledge-Sharing in Germany and Japan
Chair G-3: Prof. Dr. Andreas SCHLACHETZKI (Technical University Braunschweig
Chair J-3: Prof. Dr. Isao ECHIZEN (NII)
Speaker G-4: Prof. Dr. Günter MÜLLER (University of Freiburg, Excellency 2010 Germany):
“Changing Security Concepts for Increasing Mobility” (20min)
Speaker J-3: Dr. Fumihiko ' Tom'  TOMITA (TTC Japan):
”New Energy Vehicles and ICT; An Entrance to the Future Smart Communication World”(20min)

11:00~ Discussion (Moderated by session chairs)


11:20~ Session 4: Knowledge-Sharing Technology in Germany and Japan
Chair G-4 Dr. Sven WOHLGEMUTH (NII)
Chair J-4 Prof. Dr. Isao ECHIZEN (NII)

Speaker G-5:  Mr. Rodney STRATA (SAP Japan, Head of Business Strategy):
“The Internet of Transport & Logistics”(20min)
Speaker J-4:  Mr. Toshihiro MANABE (NTT Access Network Service Systems Laboratories):
“Trends on In-Train Internet Access Services and Technologies”(20min)

12:00~ Discussion (Moderated by session chairs)

12:20~ Taking Photo and Closing Remark
  • NII, Director-General Dr. Masao SAKAUCHI
16:00~
Visit of NII,Introduction to NII: Prof. Dr. Noboru SONEHARA, Director
“Web Cultural Heritage, Video Indexing, Federated Associative Search, Media Security, Privacy in Business Processes, etc”(each 10min)
17:30~ NII Joint Research Meeting
  • Participants: German JSPS Alumni, JSPS researchers and the official host institutions of German researchers in Japan


4. Admission is free

5. Registration

Please register in advance for this symposium and explicitly for the visit at NII by the registration form at


Page Top